# SDR CA050504001

- Difficulty date: April 9, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Part serial: 01276H8201
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DESCENT LT WINDSHIELD CRACKED AT 22000 FT.  CRACK TYPE IS SPIDER WEB.  ELECTRICAL SPARK OCCURRED FROM LT BOTTOM OF THE WINDSHIELD BEFORE CRACK OCCURRED.  WINDSHIELD HEAT MSG DID NOT APPEAR.  AIRCRAFT LANDED WITHOUT INCIDENT.
